Journal of Neurology

, Volume 248, Issue 5, pp 422–422

Writer's cramp induced by olanzapine

Authors

  • J. Vaamonde
    • Neurology Department, Alarcos Hospital, Pío XII s/n, Ciudad Real, Spain, Fax: +34-9 26-21 02 98
  • J. M. González
    • Neurology Department, Alarcos Hospital, Pío XII s/n, Ciudad Real, Spain, Fax: +34-9 26-21 02 98
  • A. Hernández
    • Neurology Department, Alarcos Hospital, Pío XII s/n, Ciudad Real, Spain, Fax: +34-9 26-21 02 98
  • R. Ibáñez
    • Neurology Department, Alarcos Hospital, Pío XII s/n, Ciudad Real, Spain, Fax: +34-9 26-21 02 98
  • M. A. Gudin
    • Neurology Department, Alarcos Hospital, Pío XII s/n, Ciudad Real, Spain, Fax: +34-9 26-21 02 98
  • M. A. Del Real Francia
    • Neurology Department, Alarcos Hospital, Pío XII s/n, Ciudad Real, Spain, Fax: +34-9 26-21 02 98
Letter to the editors

DOI: 10.1007/s004150170185

Cite this article as:
Vaamonde, J., González, J., Hernández, A. et al. J Neurol (2001) 248: 422. doi:10.1007/s004150170185

Copyright information

© Steinkopff Verlag 2001